RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Eichinger, Benjamin

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:26
Abstract pages:319
Full texts:27
References:47
E-mail:

http://www.mathnet.ru/eng/person121129
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. B. Eichinger, P. Yuditskii, “Ahlfors problem for polynomials”, Mat. Sb., 209:3 (2018),  34–66  mathnet  elib; Sb. Math., 209:3 (2018), 320–351  isi  scopus
2016
2. Benjamin Eichinger, “Periodic GMP Matrices”, SIGMA, 12 (2016), 066, 19 pp.  mathnet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019